# SDR AALA2018110979022

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 12,374 hours, 4,752 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Alternate Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATIVE BRAKE FAULT ECAM MESSAGE OCCURRED AFTER GEAR EXTENSION.  MAINTENANCE ACCOMPLISHED A RESET OF THE BRAKE ALERNATIVE SYSTEM IAW TSM 32-44-00-810, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
